| Catalog Number |
SRM-685 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported by costumer portal "rupture/deflation".This record is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: rupture: observed a broken assessed as an unidentified (tear) opening.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: a4: a5; d9; h3; h6.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.